# SDR SWIA2025012200021

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL CELL ACCESS DOOR LANDING AT PANEL 540EB HAS AN AREA OF MINOR CORROSION ON THE AFT EDGE MID POINT OF LANDING, APPROX 8" IN TOTAL.
